# SDR AALA20100117PVR01

- Difficulty date: January 16, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 30,070 hours, 14,275 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: ADK59491
- Condition: Blown
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PVR - CREW REPORTED AFTER TAKEOFF RIGHT ENGINE MASTER CAUTION LIGHT AND FIRE LOOP LIGHT ILLUMINATED.  DECLARED EMERGENCY RETURNED PVR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE INLET GUIDE VANE ANTI ICE DUCT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
